# SDR FDEA202210242734

- Difficulty date: October 24, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 50,303 hours, 29,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   STGR26R~29R,FR77~78.   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA: A300-600 SRM 53-10-12-201, PARA.6,PAGE   357~366,FIG.225 (SHEET 1),THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B REPAIR REF TO   SRI 53-10-12-201,IIR 53-10-12-2-005-00,PARA.3.E,PAGE 227~232,FIG.205,TABLE.210A        "MAJOR REPAIR"
